| Model Number |
1012449-15 |
| Medical Device Problem Code |
Material Separation (1562)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
10/27/2022
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that the 3.0x15mm nc trek balloon dilatation catheter (bdc) met resistance when advancing over an unspecified guide wire and separated in two separate pieces.The bdc separated outside of the anatomy.Another device was used to successfully complete the procedure.There were no adverse patient effects and no clinically significant delay.
Additional Manufacturer Narrative
The device was not returned for evaluation.A review of the lot history record identified no manufacturing nonconformities issued to the reported lot that would have contributed to this event.Additionally, a review of the complaint history of the reported lot did not indicate a lot specific quality issue.The investigation determined the reported complaint appears to be related to operational context.There is no indication of a product quality issue with respects to the design, manufacture, or labeling of the device.